Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jose A. Perea    :chronological  combined  bibtex listing:

Papers Published

  1. Jose A. Perea and Gunnar Carlsson, A Klein-Bottle-Based Dictionary for Texture Representation, International Journal of Computer Vision, vol. 107 no. 1 (March, 2014), pp. 75-97, ISSN 0920-5691 (Journal Info: rank 9 of 115 in subject category Computer Science/Artificial Intelligence, 2012 Impact factor 3.623; Journal Citation Reports, Thomson Reuters.) [doi] [Preprint]

Papers Accepted

  1. Jose A. Perea and John Harer, Sliding Windows and Persistence: An Application of Topological Methods to Signal Analysis, Foundations of Computational Mathematics (May, 2014), ISSN 1615-3375 (Journal Info: rank 7 of 296 in subject category Mathematics, 2012 Impact Factor 1.918; Journal Citation Reports, Thomson Reuters.) [arXiv:1307.6188], [doi] [Preprint]
  2. Jose A. Perea, Anastasia Deckard, Steve B. Haase and John Harer, SW1PerS: Sliding Windows and 1-Persistence Scoring; Discovering Periodicity in Gene Expression Time Series Data, BMC Bioinformatics (July, 2015) (Journal Info: rank 8 of 52 in subject category Mathematical & Computational Biology, 2013 Impact Factor 2.67; Journal Citation Reports, Thomson Reuters.) [Preprint]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320